# SDR SWIA200718435

- Difficulty date: June 2, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 18,830 hours, 25,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD UPPER CORNER FRAME IS CORRODED, DISCOVERED AT C-CHECK.  REPLACED FORWARD CORNER FRAME WITH NEW PART IAW EMB 120 SRM 51-40-02, P/N 120-26550-001.
